FDA Approved Drugs and User Comments: BLISOVI 24 FE

User Comments:


For Birth Control “Before taking this I was taking Tri-Sprintec for a little under a year just to help with regulating my period and cramps. I mentioned to my doctor that on that pill I still had a heavy period and cramps and I was taking midol still. She agreed that it shouldn’t be like that on birth control so she was going to switch me to a monophasic pill Junel. The pharmacy gave me Blisovi 1/20 I guess due to insurance reasons so I began taking it Jan. 1st 2018. I’m going onto my third month with this pill and I get my period every two weeks and goes back and fourth to either lasting 9 days or 4 days. I have never EVER had such an irregular period in my life. And if that doesn’t seem bad enough I would rate the pain an 8 on a scale of 1-10 for cramps which I get whenever these annoying periods begin. A lot of random cravings too for food and EXTREME bloating. DO NOT RECOMMEND THIS BCP!!”

Elisa (taken for 1 to 6 months) March 8, 2018


For Birth Control “I recently started Blisovi to help with my very heavy & lengthy periods. I have uterine fibroids & PCOS. The drug did seem to help shorten my period this month & help clear my skin. HOWEVER – the side effects have been frightening. I only took 3 of the pills before stopping because my head hurt like nothing I have ever felt. A blistering, searing pain akin to the flu. My eyes burned. My neck & back ached like I had the flu. I was (am still) nauseated & exhausted. Perhaps worse than that, I am MEAN. Irrationally irritable & teary. The 3rd day I took the pill I began to feel almost disconnected from reality. I felt more like I was taking a narcotic than a bc. I have taken other oral contraceptives & never experienced anything akin to this. I will absolutely never take another dose of this stuff.”

TiredMama (taken for less than 1 month) March 5, 2018


For Birth Control “This birth control has made me loose control of myself. I don’t feel like the same person I was before taking this pill two months ago. I have gained weight, had intense breast and lower abdominal pain, and my anxiety and depression has COMPLETELY worsened. The only good thing is that my once 8 day periods is now only 4-5 days… but really this oc sucks.”

anon. (taken for 1 to 6 months) March 5, 2018


For Birth Control “For 10 years I took Loryna. That birth control was awesome BUT made my testosterone levels so low, that we needed to change it. My doctor recommended Blisovi 24 Fe. This is my second week and the nausea is terrible. I can’t sleep because of it, and then next morning the same. I gain 4lbs in 2 weeks! Im an active person who works out 3-4 times a week, and I don’t eat different. Headaches too. And something weird happened one day: my legs itched so bad. It wasn’t allergy…I don’t know what I’m gonna do.”

Vicky (taken for less than 1 month) March 3, 2018


For Birth Control “I have been using this pill for almost a full year now, and only the 1mg dosage and I couldn’t be happier with it. It’s worked brilliant for me this entire time. I personally skip my periods on it since they hurt so much (not because of the pill, I take the pill because of the pain) so I wouldn’t know if it’s affected my period. Last time I checked it made it lighter. I’ve never had one pregnancy scare on the pill either. I think it’s a great beginners method. Don’t know why everyone’s so negative on here.”

Anonymous (taken for 6 months to 1 year) February 24, 2018


For Birth Control “This birth control is the absolute WORST!! I got this prescription for my irregular periods and it’s made it WORSE. I have history with depression and it completely triggered it again. I would wake up crying and picking fights with my boyfriend all the time. Not only that, but my sex drive IS GONE. Me and my bf haven’t had sex in almost TWO MONTHS because 1) my libido is at an all time LOW 2) my self esteem is at 0 3) I feel tired all the time. Do not take this pill.”

Anonymous (taken for 1 to 6 months) February 19, 2018

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.